Open WDVV equations and Virasoro constraints

Basalaev, A and Buryak, A (2019) Open WDVV equations and Virasoro constraints. Arnold Mathematical Journal, 5 (2-3). pp. 145-186. ISSN 2199-6792



  • Basalaev, A
  • Buryak, A
Copyright, Publisher and Additional Information: © The Author(s) 2019 This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (, which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Riemann surface; Moduli space; WDVV equations
  • Accepted: 10 June 2019
  • Published (online): 24 June 2019
  • Published: November 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 03 Jul 2019 14:32
Last Modified: 20 Jan 2020 16:36
Status: Published
Publisher: Springer
Identification Number: